# SDR C2XA03CL055

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH EMERGENCY LIGHTING WAS FOUND INOPERATIVE AT ROW 8.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY AISLE PATH LIGHT STRIP AT ROW 8.  OPERATIONAL CHECKS WERE GOOD.
